Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
well where ever area applied stieva-a to my ONE (or two) fucking pimple... the next two days it triples the amount!! OMFG.. wth, is stieva-a a magic pimple maker or WHAT IS GOING ON!!?? someone help me plz..

i started out with mild acne now i'ts getting WORSE AND WORSE i wanna cry... thank you steiva a or ACNE or whatever for ruining my CHRISTMAS ... and 9 years of my life!!!

well, whenever you use any kind of retinol(retin-a). what it does is that it brings all your pimples to the surface. yes your situation is completely normal, and it will get better after a few weeks. I know how much it sucks to have acne especially on holidays and special events, but stay strong dear and hang in there!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×